# SDR UPS01234887

- Difficulty date: January 25, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 52,306 hours, 40,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ON INSP HORIZ STIFFENER ON LWR BODY 740 FRAME FOUND CORRODED AT BBL 0.  STIFFENER REMOVED IAW SRM 51-30-02, STIFFENER REPLACED IAW SRM 51-10-02.
